MathSciNet Relay Station
MathSciNet bibliographic data
MR2276336 35K55 (35B40)
Du, Lili; Yao, Zheng-an Localization of blow-up points for a nonlinear nonlocal porous medium equation. Commun. Pure Appl. Anal. 6 (2007), no. 1, 183–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement